# SDR DALA2015032002383

- Difficulty date: March 19, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 35,543 hours, 18,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1AB FLOOR PROXIMITY EMERGENCY ESCAPE PATH AFT LIGHT BULB  INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY AT 1AB.
